# SDR AALA2019081299019

- Difficulty date: August 8, 2019
- Submitted: August 23, 2019
- Operation: Air carrier
- Aircraft: N195AN
- Make and model: Boeing 757223
- Aircraft serial: 32389
- Aircraft time: 54,468 hours, 16,704 cycles
- Engine: Rroyce RB211535E4B3
- Engine time: 37,709 hours, 13,193 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Accelerometer
- Part number: 144957000
- Part serial: 1224
- Condition: Unreliable
- Location: Right Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT DECLARED EMERGENCY ON ACCOUNT OF RT ENGINE VIBRATION INTERMITTENT OVER 5 UNITS, ACCOMPLISHED ENGINE VIRBRATION CHECKLIST RETURNED TO HNL. MAINTENANCE CURRENTLY WORKING THIS EVENT.   MAINTENANCE REMOVED AND REPLACED #2 ENG AVM ACCELEROMETER IAW AMM 77-31-01-404-020-R00. REMOVED & REPLACED #2 ENG AVM MONITOR IAW AMM 77-31-00-404-005-R00. OPS CHECKS GOOD.
